MAUDE Adverse Event Report: ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation

ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Model Number A-TFSE-DF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Cardiac Arrest (1762); Vasoconstriction (2126)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident of st elevation, pea, and coronary spasm could not be conclusively determined.
 
Event or Problem Description
During the ventricular tachycardia procedure, hypotension occurred associated with st elevation, followed by pea with a transient response to inotropic support which resulted in resuscitation being performed and placement of a va-ecmo, and a coronary spasm treated with nitrates.The procedure was performed under general anesthesia in the setting of chronic ischemic structural heart disease with moderate-to-severe depression of left ventricular systolic function, in a patient with a history of percutaneous revascularization of the right coronary artery.Approximately 15 minutes after rf delivery was performed at the anterolateral lvot base under ice guidance, at a distance of at least 2 cm from the aortic root and with an exclusively endocardial approach, the patient developed hypotension with gradual hemodynamic deterioration associated with st-segment elevation, followed by pea with a transient response to inotropic support.Resuscitation maneuvers were initiated with escalation of catecholamine support, followed by placement of va-ecmo, and coronary angiography was performed, revealing diffuse coronary spasm that partially regressed with nitrates, in the absence of hematoma, dissection, or thrombosis on ivus.New st elevation.Occurred with evidence of sub-occlusion of the mid segment of the lad (likely spasm over a plaque), which was treated with multiple revascularizations.Partial recovery of left ventricular contractility followed, with return of a pulsatile waveform and aortic valve opening; therefore, ecmo support was continued at a reduced setting in the intensive care unit.The patient is currently stable.There were no performance issues with any abbott devices.

Brand Name
TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24382378
Report Number3008452825-2026-00046
Device Sequence Number10504072
Product Code OAE
UDI-Device Identifier05415067034571
UDI-Public(01)05415067034571(10)11006433(17)280731
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P220013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA-TFSE-DF
Device Catalogue NumberA-TFSE-DF
Device Lot Number11006433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other; Life Threatening;
Patient SexUnknown